# SDR USAA20101105BB074

- Difficulty date: November 4, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - ROW 18 EMERGENCY LIGHT INOP.  RELAMP DID NOT FIX.  REMOVED AND REPLACED POWER SUPPLY AND BATTERY (L40) (M732).
